# SDR 95FDEA00212

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- System (JASC): 2910 · Hydraulic System, Main
- Part: Air Bleed Valve
- Condition: Malfunctioned
- Location: Nr 3 Hyd Syst
- Stage of operation: CL
- Nature of condition: F, J, K
- Precautionary procedure: O

## Discrepancy

SIN:  LOST NR 3 HYD SYSTEM FLUID QTY. THE SYSTEM WENT DOWN TO EMPTY AFTER GEAR RETRACTION.  SERVICED NR 3 HYD SYSTEM TO 8.5 GAL, TROUBLESHOT AND RAN HYD SYSTEM AND LEAK CHECKED, NO LEAKS NOTED (SUSPECT AIR BLEED VALVE PLUNGER MAY HAVE STUCK DOWN), ALSO, RAN NR 3 ENGINE TO CHECK FOR LEAKS NOTED.  EXCERISED PLUNGER AND OPS CHECKS GOOD.  OK FOR SERVICE.
